# SDR MWEA020252

- Difficulty date: April 14, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9955780671
- Condition: Out Of Tolerance
- Location: Station 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS NOT OF CORRECT THICKNESS. SHOULD BE .063 AND IS CURRENTLY MADE FROM .040. STATION 155, EPC PANEL.  --  REMOVED ANGLE. DRILLED UP ANGLE AND INSTALLED.
